Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata, volume 74


Journal: Trans. Amer. Math. Soc. 74 (1953), 536
DOI: https://doi.org/10.1090/S0002-9947-53-99995-4
Original Article: Trans. Amer. Math. Soc. 74 (1953), 56-77.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-53-99995-4
Article copyright: © Copyright 1953 American Mathematical Society